MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; Cardiac Resynchronization Therapy Defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? CRT-D; Cardiac Resynchronization Therapy Defibrillator (CRT-D)
Model Number G125
Medical Device Problem Codes High impedance (1291); Failure to Convert Rhythm (1540); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) system experienced a ventricular fibrillation episode in which all programmed shocks were exhausted without successful conversion.A shock on ventricular tachycardia (vt) induced ventricular fibrillation (vf).The device recorded an alert due to shock impedance high out of range.During repeat defibrillation threshold testing, four episodes of induced ventricular fibrillation were not terminated, requiring external defibrillation.The patient was reported to be stable, and no surgical intervention plan had been determined at the time of the report.The device remains in service.No adverse patient effects were reported.

Brand Name
MOMENTUM? CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25757525
Report Number2124215-2026-36784
Device Sequence Number9788211
Product Code NIK
UDI-Device Identifier00802526589126
UDI-Public(01)00802526589126(17)221008
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/08/2022
Device Model NumberG125
Device Catalogue NumberG125
Device Lot Number142640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer07/13/2026
09/08/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/05/2026
09/09/2026
Date Device Manufactured10/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexFemale